Couldn't find what you looking for?

TRY OUR SEARCH!

So, I just switched my birth control from Ortho Tri-Cyclen LO to NuvaRing a month ago. And the first time It took it out, before I had my period, I had protected sex with my boyfriend (WHILE THE RING WAS OUT) and then I had a light period that was on and off. Now, about 2 weeks after this, I got diarrhea, horrible nausea, a headache and abdominal cramping.. I've been having cramping but then the worse symptoms came today... could I be pregnant? I'm 16. And I started crying for no reason morning. I'm not PMSing though.

Loading...

The ring is just the same as the pill - you are still protected on the period week! What I think is happening with you is that you have changed the type of BC so it is affecting your hormone levels! Which is VERY common! Most BC takes about 3 months for your body to become adjusted! So just hang inthere OK? And follow the instructions! Good luck and health honey1
Reply

Loading...